zbMATH — the first resource for mathematics

Antidirected Hamilton circuits and paths in tournaments. (English) Zbl 0241.05109

05C20 Directed graphs (digraphs), tournaments
05C35 Extremal problems in graph theory
Full Text: DOI EuDML
[1] Grünbaum, B.: Antidirected Hamiltonian paths in tournaments. J. Comb. Theory11, 249-257 (1971). · Zbl 0219.05063 · doi:10.1016/0095-8956(71)90035-9
[2] König, D.: Theorie der endlichen und unendlichen Graphen. Leipzig: 1963.
[3] Moon, J. W.: Topics on tournaments. New York: Holt, Rinehart and Winston 1968. · Zbl 0191.22701
[4] Rosenfeld, M.: Antidirected Hamiltonian paths in tournaments. J. Comb. Theory12, 93-99 (1972). · Zbl 0229.05119 · doi:10.1016/0095-8956(72)90035-4
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.